# SDR UPS98225392

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Split
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EACH LEG, THE RUDDER TRIES TO SPLIT AT VARIOUS SPEEDS AND ALTITUDES.  INSPECTED RUDDER SYSTEM FOR LOOSE TABS OR COMPONENTS, NONE FOUND.  COULD NOT DUPLICATE ON GROUND, ALL WORK DONE IAW MM 27-20 AND 27-30-143.  NO FAULTS NOTED.  ALL OPS CHECKS NORMAL, A/C OK FOR SERVICE.
